# SDR ASAA2016111518699

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 18,770 hours, 5,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. LIGHT RESETS NORMALLY. ACFT GROUNDED. BITE OF NR 2 CONTROLLER SHOWS TCV FAULT. FAULT CLEARS DURING BITE & OPS CHECK NORMAL, IAW AMM 21-61-20-400-801.
